American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 236 found      Go to page: 1 2 3 4 > >>

[1] Balázs Bárány and Michał Rams. Dimension maximizing measures for self-affine systems. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jonathan M. Fraser and Thomas Jordan. The Assouad dimension of self-affine carpets with no grid structure. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Michael Hinz and Alexander Teplyaev. Corrigendum to ``Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals''. Trans. Amer. Math. Soc. 369 (2017) 6777-6778.
Abstract, references, and article information   
View Article: PDF

[4] Raphaël Lachièze-Rey and Sergio Vega. Boundary density and Voronoi set estimation for irregular sets. Trans. Amer. Math. Soc. 369 (2017) 4953-4976.
Abstract, references, and article information   
View Article: PDF

[5] Annina Iseli and Kevin Wildrick. Iterated function system quasiarcs. Conform. Geom. Dyn. 21 (2017) 78-100.
Abstract, references, and article information   
View Article: PDF

[6] Yu Sun and Chun-Yun Cao. Dichotomy law for shrinking target problems in a nonautonomous dynamical system: Cantor series expansion. Proc. Amer. Math. Soc. 145 (2017) 2349-2359.
Abstract, references, and article information   
View Article: PDF

[7] Marius Ionescu, Kasso A. Okoudjou and Luke G. Rogers. Some spectral properties of pseudo-differential operators on the Sierpi\'nski gasket. Proc. Amer. Math. Soc. 145 (2017) 2183-2198.
Abstract, references, and article information   
View Article: PDF

[8] Xin-Han Dong, Ka-Sing Lau and Hai-Hua Wu. Cauchy transforms of self-similar measures: Starlikeness and univalence. Trans. Amer. Math. Soc. 369 (2017) 4817-4842.
Abstract, references, and article information   
View Article: PDF

[9] Jun Jie Miao, Li-Feng Xi and Ying Xiong. Gap sequences of McMullen sets. Proc. Amer. Math. Soc. 145 (2017) 1629-1637.
Abstract, references, and article information   
View Article: PDF

[10] M. H. Ibragim and G. M. Torbin. A probabilistic approach to studies of DP-transformations and faithfullness of covering systems to evaluate the Hausdorff--Besicovitch dimension. Theor. Probability and Math. Statist. 92 (2016) 23-36.
Abstract, references, and article information   
View Article: PDF

[11] Xiaodan Zhou. Sobolev functions in the critical case are uniformly continuous in $s$-Ahlfors regular metric spaces when $s\le1$. Proc. Amer. Math. Soc. 145 (2017) 267-272.
Abstract, references, and article information   
View Article: PDF

[12] Balázs Bárány, Michał Rams and Károly Simon. On the dimension of self-affine sets and measures with overlaps. Proc. Amer. Math. Soc. 144 (2016) 4427-4440.
Abstract, references, and article information   
View Article: PDF

[13] Benoît Loridant, Jun Luo, Tarek Sellami and Jörg M. Thuswaldner. On cut sets of attractors of iterated function systems. Proc. Amer. Math. Soc. 144 (2016) 4341-4356.
Abstract, references, and article information   
View Article: PDF

[14] Chun-Kit Lai, Ka-Sing Lau and Hui Rao. Classification of tile digit sets as product-forms. Trans. Amer. Math. Soc. 369 (2017) 623-644.
Abstract, references, and article information   
View Article: PDF

[15] Alexander Grigor’yan and Naotaka Kajino. Localized upper bounds of heat kernels for diffusions via a multiple Dynkin-Hunt formula. Trans. Amer. Math. Soc. 369 (2017) 1025-1060.
Abstract, references, and article information   
View Article: PDF

[16] M. V. Prats’ovytyĭ and I. O. Savchenko. The distributions of random incomplete sums of a series with positive terms satisfying the property of non-linear homogeneity. Theor. Probability and Math. Statist. 91 (2015) 145-155.
Abstract, references, and article information   
View Article: PDF

[17] Andreas Anckar and Göran Högnäs. The fine structure of the stationary distribution for a simple Markov process. Contemporary Mathematics 668 (2016) 1-12.
Book volume table of contents   
View Article: PDF

[18] Casey Donoven and Kenneth Falconer. Codimension formulae for the intersection of fractal subsets of Cantor spaces. Proc. Amer. Math. Soc. 144 (2016) 651-663.
Abstract, references, and article information   
View Article: PDF

[19] Pablo Shmerkin and Boris Solomyak. Absolute continuity of self-similar measures, their projections and convolutions. Trans. Amer. Math. Soc. 368 (2016) 5125-5151.
Abstract, references, and article information   
View Article: PDF

[20] Jonathan M. Fraser. On the $L^q$-spectrum of planar self-affine measures. Trans. Amer. Math. Soc. 368 (2016) 5579-5620.
Abstract, references, and article information   
View Article: PDF

[21] Daniel Lenz and Alexander Teplyaev. Expansion in generalized eigenfunctions for Laplacians on graphs and metric measure spaces. Trans. Amer. Math. Soc. 368 (2016) 4933-4956.
Abstract, references, and article information   
View Article: PDF

[22] Silas L. Carvalho and César R. de Oliveira. Generic quasilocalized and quasiballistic discrete Schr\"odinger operators. Proc. Amer. Math. Soc. 144 (2016) 129-141.
Abstract, references, and article information   
View Article: PDF

[23] Lasse Rempe-Gillen and Mariusz Urbański. Non-autonomous conformal iterated function systems and Moran-set constructions. Trans. Amer. Math. Soc. 368 (2016) 1979-2017.
Abstract, references, and article information   
View Article: PDF

[24] M. Bond, I. Łaba and J. Zahl. Quantitative visibility estimates for unrectifiable sets in the plane. Trans. Amer. Math. Soc. 368 (2016) 5475-5513.
Abstract, references, and article information   
View Article: PDF

[25] Wolfgang Steiner and Jörg M. Thuswaldner. Rational self-affine tiles. Trans. Amer. Math. Soc. 367 (2015) 7863-7894.
Abstract, references, and article information   
View Article: PDF

[26] Giovanni Molica Bisci and Vicenţiu D. Rădulescu. A characterization for elliptic problems on fractal sets. Proc. Amer. Math. Soc. 143 (2015) 2959-2968.
Abstract, references, and article information   
View Article: PDF

[27] Claudio A. DiMarco. Topological conformal dimension. Conform. Geom. Dyn. 19 (2015) 19-34.
Abstract, references, and article information   
View Article: PDF

[28] Pierre Calka and Yann Demichel. Fractal random series generated by Poisson-Voronoi tessellations. Trans. Amer. Math. Soc. 367 (2015) 4157-4182.
Abstract, references, and article information   
View Article: PDF

[29] Ai-Hua Fan, Thomas Jordan, Lingmin Liao and Michał Rams. Multifractal analysis for expanding interval maps with infinitely many branches. Trans. Amer. Math. Soc. 367 (2015) 1847-1870.
Abstract, references, and article information   
View Article: PDF

[30] Balázs Bárány. On Iterated Function Systems with place-dependent probabilities. Proc. Amer. Math. Soc. 143 (2015) 419-432.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 236 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia